Articles with article keyword: Finite groups of Lie type

Green functions and Glauberman degree-divisibility

Pages 229-249 by Meinolf Geck | From volume 192-1

Unitriangular shape of decomposition matrices of unipotent blocks

Pages 583-663 by Olivier Brunat, Olivier Dudas, Jay Taylor | From volume 192-2

Derived categories and Deligne-Lusztig varieties II

Pages 609-670 by Cédric Bonnafé, Jean-François Dat, Raphaël Rouquier | From volume 185-2

The Waring problem for finite simple groups

Pages 1885-1950 by Michael Larsen, Aner Shalev, Pham Huu Tiep | From volume 174-3